# SDR SWIA200718263

- Difficulty date: May 22, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 30,618 hours, 40,371 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 31
- Condition: Smoke
- Location: Cabin
- Part time: 10,731 hours, 15,669 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR AND FIRE DETECTOR WENT OFF ON TAXI OUT.  REPLACED GROUND COOLING FAN WITH SERVICEABLE UNIT.  OPS CHECK GOOD IAW EMB 120 MM 21-51-03.
